... wondering if it has anything to do with my MG ??? Thank you Dennis
Myasthenia gravis causes weakness of the voluntary (skeletal) muscles (the bladder has some voluntary muscles). These are the muscles that create movement and are normally under your conscious control.
Therefore it is highly likely that your bladder problem is because of your Myasthenia gravis. Please discuss this with your doctor ..they may be able to give you something to control it.
- Mestinon Information for Consumers
- Mestinon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mestinon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2009 • 1 answer
I have myastenia gravis I have been on mestinon for 3 weeks, so far I am not getting much relief on?
Posted 31 Jan 2010 • 2 answers
Posted 4 Feb 2010 • 3 answers
Posted 9 Jun 2010 • 1 answer
Posted 11 Apr 2014 • 2 answers